New on Jynarque

Connect with others who are living with PKD and share stories and encouragement.
Forum rules
Please note: This site contains user-submitted content, comments and opinions, and they do not necessarily reflect the views and opinions of the PKD Foundation. Information shared in the forums is not medical advice. Please consult your nephrologist or health care team for information and guidance specific to your health.
Posts: 1
Joined: Sat Apr 13, 2019 5:58 pm

New on Jynarque

Postby Lauren_kay21 » Sat May 04, 2019 12:37 pm

Hello all! I have recently started taking Jynarque I wanted to know if there is anyone else taking it and if so are you experiencing weight loss or lack of appetite? I just started week 3 and was just titrated to the 60mg/30mg packs for the next 2 weeks then up to the highest level. Just wanted to know how everyone is doing with the side effects.

Posts: 2
Joined: Fri May 10, 2019 12:59 pm

Re: New on Jynarque

Postby Puffin » Mon May 13, 2019 12:23 pm

Hi Lauren

I started 20 month ago, I am at the highest Level (90/30mg) and I am doing very well. The main side effect is the thirst and the drinking. I drink around 5 Liter a day, and I often feel bloated (hope this is the correct english word for it...sorry) but I have huge organs (kidney and liver), so I guess this is the main reason for that. I often have to go to the ladiesroom - but so do other people. At night time I have to get up mostly once - at the beginning of taking Jinarc I had to go 2-3 times/night.

Just make sure, that you always have a bottle of water with you!

Good luck and best regards
Puffin

Return to Living with PKD

These discussion forums are owned and maintained by the PKD Foundation. To learn more visit pkdcure.org.